# SDR GUUA93352081110B

- Difficulty date: August 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 30,875 hours, 36,891 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED LT EMERGENCY EXIT HARD TO CLOSE. MADE ADJUSTMENTS TO UPPER PIN GUIDES, OPS CHECK GOOD.
